# SDR DATA2012000006

- Difficulty date: December 26, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- Aircraft time: 26,379 hours, 34,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW SELECTED LANDING GEAR DOWN.  RIGHT MAIN SHOWED UNSAFE.  CREW ABORTED APPROACH AND PERFORMED QRH PROCEDURES TO ATTEMPT TO REMEDY THE PROBLEM.  CREW WERE UNABLE TO GET A GREEN INDICATION FOR THE RIGHT MAIN.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  IT WAS DETERMINED TO BE AN INDICATION PROBLEM.
